# SDR UIEA2021030200446

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,802 hours, 19,431 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025124
- Part serial: 63118
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND OBS O2 MASK INOP ( OBSERVER SEAT(S), SECOND OBSERVER SEAT (INCLUDING ASSOCIATED / EQUIPMENT) )( DEFERED IAW MEL 25-11-02-02 MDDR# 143198. CAT D 30JUN21.  03MAR21 - 1273547 - ITEM# 3 - BWI - REMOVED AND REPLACED OXYGEN MASK IAW AMM 35-11-51. OPS CHECKS GOOD. THIS CLEARS DMI 143198 TI: BM @ 1206 FOR REMOVAL
